MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC
Model Number ALLURA XPER FD10
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was unable to perform cine.The patient was moved to another system to complete the procedure.The system was in clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips investigated this complaint.According to the information collected the system was not in clinical use at the time of the event.The philips remote service engineer(rse) examined system remotely and confirmed the issue.The philips field service engineer (fse) found that the sensor in the uts (universal transfer switch) was not functioning which prevented the system from being placed into bypass mode for normal fluoroscopy and cine.Upon further investigation, fse identified that the teal power conditioner failed due to the teal internal power supply failure and temporarily the system would only functioning in low power fluoro mode.The replacement of ups was suggested by the fse which would resolve the issue permanently.To date, there have been no further reports of this issue.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, it was identified that the issue occurred without patient involvement and was identifiable prior to procedure commencement, which has led to the determination that this is scenario is not likely to cause or contribute to death or serious injury if it were to recur.As per the instructions for use, the user of the product must institute a user routine checks program.The user of the product shall make sure that all checks and actions have been satisfactorily completed before using the product for its intended purpose.It is instructed to not use the product for any application until the user is sure that the user routine checks have been satisfactorily completed, therefore, as the device was outside of use at the time the issue was identified, the user would identify this issue prior to use.Based on re-evaluation, this case is not reportable.The codes have been updated based on the investigation outcome.

Brand Name
ALLURA XPER FD
Common Device Name
SYSTEM, X-RAY, ANGIOGRAPHIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23994731
Report Number3003768277-2026-100075
Device Sequence Number10185129
Product Code IZI
UDI-Device Identifier00884838059030
UDI-Public(01)00884838059030
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K130842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD10
Device Catalogue Number722010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown